MAUDE Adverse Event Report: BOVIE MEDICAL CORPORATION J-PLASMA

BOVIE MEDICAL CORPORATION J-PLASMA
Model Number BVX-270B
Medical Device Problem Codes Self-Activation or Keying (1557); Activation, Positioning or Separation Problem (2906); Activation Problem (4042)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Patient Problem/Medical Problem (2688)
Date of Event 02/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned as requested, so the reported complaint was unable to be thoroughly investigated and independently verified by the company.
 
Event or Problem Description
The reported complaint was the hand piece could activate without depressing the trigger.

Brand Name
J-PLASMA
Common Device Name
J-PLASMA
Manufacturer (Section D)
BOVIE MEDICAL CORPORATION
5115 ulmerton road
clearwater, fl
MDR Report Key9793832
Report Number3007593903-2020-00007
Device Sequence Number11481707
Product Code GEI
UDI-Device Identifier00607151009458
UDI-Public00607151009458
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K112233
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBVX-270B
Device Catalogue NumberBVX-270B
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/10/2020
Initial Report FDA Received Date03/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1